# SDR P5CA9600275

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Exh Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 61,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE 3.5 BLEED AIR LOWER RIGHT HAND EXHAUST DUCT CRACKED.  REMOVED DUCT, WELDED IAW BAC5975, REINSTALLED DUCT IAW MM 75-32-06.
